# SDR SWAA2022122979795

- Difficulty date: December 8, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 73,533 hours, 43,472 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATE PLATE LOCATED AT LEVEL ORSS 269 TRAILING EDGE AT RT WING 2022-688466<[01] REPLACED CORRUGATED PLATE LOCATED AT LEVEL ORSS 269 TRAILING EDGE AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 AND DWG 115A2001 SHEET : 18 REV :? SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED CORRUGATED PLATE LOCATED AT LEVEL ORSS 269 TRAILING EDGE AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 AND DWG 115A2001 SHEET : 18 REV :? SEE INDIVIDUAL SIGN-OFF BELOW
